# SDR SWAA2025012188028

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8726H
- Make and model: Boeing 737-8
- Aircraft serial: 42573
- Aircraft time: 13,739 hours, 6,474 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL LEAK R SIDE<[01] PERFORMED IDLE LEAK CHECK PER M/M 71-00-00. NO LEAKS NOTED. ALL ENGINE PARAMETERS ARE NORMAL BETWEEN ENGINE 1 & 2. AFTER ENGINE RUNS; VERIFIED NO LEAKS WITHIN THE COWLINGS OR ON THE EXTERIOR. ALL FUEL TANK ACCESS PANELS VERIFIED TO BE DRY. PERFORMED FDR DOWNLOAD PER M/M 31-31-00
